# SDR DALA14006943147

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 31,463 hours, 16,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y254 BETWEEN FRAMES 12 TO 24 IN FWD PAX CABIN.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWGS D53111462 AND D53110920.
